| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2 vticm5 13.2 implantable collamer lens of -8.00/3.50/001 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2024.On (b)(6) 2024 the lens was exchanged for a shorter length lens due to excessive vault.The exchange resolved the problem.Cause reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).